# SDR CA131218017

- Difficulty date: December 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 14,374 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Cooler
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ORIGINALLY PILOTS REPORTED HIGH OIL CONSUMPTION AT 1245.5 HRS. ALL 6 CYLINDERS WERE REMOVED, REPAIRED BY AN OUTSIDE AMO, AND REINSTALLED IAW MANUAL M-16, REV AUG 2011.  AFTER 54 HOURS PILOTS REPORTED HIGH OIL CONSUMPTION AND OIL LEAKING OUT OF ENGINE.  COMPRESSION TEST WAS NORMAL.  DURING INSPECTION IT WAS FOUND THAT OIL COOLER BOTTOM CASTING WAS CRACKED AND THAT OIL PAN GASKET WAS LEAKING.  WHEN OIL PAN WAS REMOVED, A 2.5" BY .2500" CIRCULAR PIECE OF METAL AND NUMEROUS SMALL SHAVINGS WERE DISCOVERED IN THE OIL PAN.  IT WAS SUSPECTED TO BE PARTS OF ONE OF THE MAIN CRANKSHAFT BEARINGS AND ENGINE WAS REMOVED FOR REPLACEMENT.
